

Author: Hernández-lamoneda L.
Publisher: Springer Publishing Company
ISSN: 0046-5755
Source: Geometriae Dedicata, Vol.79, Iss.2, 2000-02, pp. : 205-218
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
A Bochner-type formula for almost Hermitian manifolds is introduced. From this formula, one can find obstructions imposed by the curvature to the existence of certain almost Hermitian structures on compact manifolds.
Related content




Almost Quaternion-Hermitian Manifolds
Annals of Global Analysis and Geometry, Vol. 25, Iss. 3, 2004-05 ,pp. :


On the Twistor Spaces of Almost Hermitian Manifolds
By Vaisman I.
Annals of Global Analysis and Geometry, Vol. 16, Iss. 4, 1998-08 ,pp. :


Hermitian Structures on Twistor Spaces
Annals of Global Analysis and Geometry, Vol. 16, Iss. 3, 1998-06 ,pp. :


Rakić duality principle in the almost Hermitian geometry
By Ivanova Maria Videv Vesselin Zhelev Zhivko
Journal of Geometry, Vol. 104, Iss. 3, 2013-12 ,pp. :